Structure of solutions to a singular Liouville system arising from modeling dissipative stationary plasmas

Jann Long Chern, Zhi You Chen, Yong Li Tang

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Arising from one-particle distribution functions of stationary dissipative plasmas, we consider a coupled elliptic system with singular data in the plane. The existence and uniqueness of solutions to the Dirichlet boundary value problem are proved. In addition, the structure of other solutions, including blow-up solutions, is also clarified.

Original languageEnglish
Pages (from-to)2299-2318
Number of pages20
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume33
Issue number6
DOIs
Publication statusPublished - 2013 Jun 1

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Structure of solutions to a singular Liouville system arising from modeling dissipative stationary plasmas'. Together they form a unique fingerprint.

  • Cite this